# SDR 01FDEA00388

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C53-111-01) CORROSION ON FASTENER HOLES IN THE FLOORBEAM LWR CHORD BS 1130, RBL 44.5 TO LBL 44.5, WL 200.  *S/D*  REMOVED AND REPLACED DAMAGED FLOORBEAM PER IAW FEDEX EA 7-5310-57249.
